آمار

تعداد نشریات46
تعداد شماره‌ها1,489
تعداد مقالات13,216
تعداد مشاهده مقاله15,330,109
تعداد دریافت فایل اصل مقاله15,126,755
Pejman, S. B., Payrovi, Sh., Behtoei, A.. (1348). Adjacency metric dimension of the 2-absorbing ideals graph. , 5(19), 37-48.
S. B. Pejman; Sh. Payrovi; A. Behtoei. "Adjacency metric dimension of the 2-absorbing ideals graph". , 5, 19, 1348, 37-48.
Pejman, S. B., Payrovi, Sh., Behtoei, A.. (1348). 'Adjacency metric dimension of the 2-absorbing ideals graph', , 5(19), pp. 37-48.
Pejman, S. B., Payrovi, Sh., Behtoei, A.. Adjacency metric dimension of the 2-absorbing ideals graph. , 1348; 5(19): 37-48.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.